# SDR FDEA201104061353

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratched
- Location: Nlg Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG BAY AFT BULKHEAD LT HAS SCRATCHES, INVESTIGATE AND RETREAT.  SCRATCHES BLENDED AND REPROTECTED AS DETAILED ON EA 6-5310-149429.   RELEASED BY RAS 70546062-005-2011 ISSUE A
